# SDR CALA2013041600222

- Difficulty date: April 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 71,007 hours, 7,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D711701100
- Part serial: 5228
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR EMER LIGHT BATTERY M33400 FAILED CAPACITY CHECK.  BATTERY REPLACED AND OPS CHECKED NORMAL IAW AMM 33-51-06.
